Metamol 125mg Syrup (60ml)

Manufacturer: BDH Industries Ltd

Salt Composition : Paracetamol(125mg/5ml)

₹32.00

Bottle of 60ml Syrup

(Inclusive of all taxes)


Metamol Syrup contains paracetamol, also known as acetaminophen as its active ingredient. It is used to provide relief from fever and pain in children. It acts by inhibiting the release of a chemical substance called prostaglandins, responsible for controlling body temperature. This medicine is meant to be used only in children. Shake the bottle well before use. Give the Metamol Syrup as prescribed and for the prescribed duration to your child. Use appropriate measuring cups to give your child the exact stated dose.


Basic Information

Mechanism Of Action

Metamol Syrup contains paracetamol which blocks the production of these prostaglandins, which is responsible for causing pain, fever and swelling thus offering analgesic, anti-pyretic properties.

Pharmacokinets

It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.


Side Effects

There are very rare chances of getting side effects with paracetamol. However, in rare cases, you may experience skin rashes, itching and blisters, allergic reactions and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long-term treatment.

Contra Indications

If you are allergic to paracetamol or any of the ingredients of this medicine

If you are taking any other product that contains paracetamol

Children Related Information

Your child’s doctor will decide the correct dose and duration for you depending upon your age, body weight and disease condition.

Indications

It's typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu. Paracetamol is often recommended as one of the first treatments for pain, as it's safe for most people to take and side effects are rare.

Interactions

Drug-Drug Interactions: PARACETAMOL may interact with blood thinners (warfarin), cholesterol-lowering drugs (cholestyramine), analgesics (aspirin), antibiotics (chloramphenicol, rifampicin), anti-gout medicines (probenecid), antitubercular drug (isoniazid), anticonvulsants (lamotrigine, carbamazepine, phenytoin), and anti-nausea agents (metoclopramide, domperidone).

Drug-Food Interactions: PARACETAMOL may interact with St. John’s wort (herbal medicine to treat depression). Avoid foods rich in carbohydrates, and pectin including jellies, cabbage, Brussels sprouts and broccoli as PARACETAMOL may interact with these foods. Also, avoid intake of alcohol with PARACETAMOL as it may increase the risk of liver damage.

Drug-Disease Interactions: If you have kidney or liver disease, hepatitis, Gilbert's syndrome (a liver condition), hemolytic anaemia (abnormal breakdown of red blood cells), G-6-PD deficiency (a hereditary condition resulting in low red blood cell counts), blood poisoning, inform your physician before taking PARACETAMOL.

Drug-Drug Interactions Checker List:

WARFARIN

CHOLESTYRAMINE

ASPIRIN

METOCLOPRAMIDE

DOMPERIDONE

CHLORAMPHENICOL

RIFAMPICIN

PROBENECID

ISONIAZID

LAMOTRIGINE

CARBAMAZEPINE

PHENYTOIN

Typical Dosage

Shake well before use

Storage Requirements

Store Metamol Syrup at or below 25°C.

Do not freeze.

Protect it from direct sunlight.

Keep it out of the reach of children.

Effects Of Missed Dosage

If you missed a dose then give it, as soon as you remember.

Keep a gap of at least 4-6 hours between this dose and next dose.

If it is almost time for the next dose, skip the missed dose and continue with your regular dosing schedule.

Effects Of Overdose

Giving Metamol Syrup in high doses may result in serious liver damage.

Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.

However, if you have taken too much of Metamol Syrup, contact your doctor or reach out to the nearest hospital immediately.

Expert Advice

Your child had or has severe liver or kidney disease.

You are giving your child any other medicines or products that contain paracetamol.

Giving too much of the same can cause liver damage.

Metamol Syrup should not be used in adults.

How To Use

Give medicine as directed by your doctor.

Shake well before use.

FAQs

Q: Can Metamol Syrup be used in babies?

A: Yes, Metamol Syrup can be used for babies but the dose varies from child to child.

Q: What should I do if my child vomits after giving Metamol Syrup?

A: If your child vomits within 30 minutes of administering Metamol Syrup, you need to give the same dose again.

Q: Can Metamol Syrup cause constipation?

A: Constipation is not the common side effect of this medicine. If your child experiences any undesired side effects, talk to your doctor soon.